MathSciNet Relay Station
MathSciNet bibliographic data
MR2366961 (2010j:35095) 35J10 (35B45 35P05 35Q41 42B15)
Shen, Zhongwei; Zhao, Peihao Uniform Sobolev inequalities and absolute continuity of periodic operators. Trans. Amer. Math. Soc. 360 (2008), no. 4, 1741–1758.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement